A 62-year-old female asked:
Disclaimer

dr. tom heston faafp, fasnc, facnm is it ok to take wellbutrin, pristiq, and savella (milnacipran) together?

3 doctor answers
Dr. Mara Fiorentino
35 years experience Psychiatry
I am not Dr Heston, : And in my opinion, that combination is very good as long as those medications work together to relieve the symptoms of depression, anxiety and chronic pain. When the illness is severe enough, combining several agents is more effective, causes less side effects, although it can be more costly and cumbersome to maintain the treatment. Hope this answer to your question while awaiting for dr heston's.
Answered on Nov 28, 2017
3
3 thanks
Dr. Matthew Smith
39 years experience Psychiatry
Maybe: These medicines all include direct effects on norepinephrine, so it is additive. I would suggest a medical opinion about whether you may initially need blood pressure checks or EKG checks.
Answered on May 1, 2016
1
1 comment
Dr. Patricia Foster
43 years experience Psychiatry
Agree with caution/close monitoring for these meds with additive side effects. Need more info. to justify all three IMHO.
Jul 5, 2015
Dr. John Feola
30 years experience Internal Medicine
INTERACTION : No known interactions Wellbutrin better in AM. Can give energy. Savella (milnacipran) and Pristiq PM , can cause sedation .
Answered on Jul 4, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 55-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Thats a lot,: but if you have severe depression and anxiety it is not too much, or if you have refractory anxiety and depression it is not too much.
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Wellbutrin (bupropion) isn't a: Snri. Please let the prescribing doctor know about these symptoms promptly. Desvenlafaxine (pristiq) is a snri. Are you followed by a psychiatrist? I ... Read More
1
1 thank
A 19-year-old male asked:
Dr. Richard Zimon
58 years experience Internal Medicine
NOT WITHOUT: the full kinowldege of your MENTAL HEALTH PROFESSIONAL! The two drugs are both pyschotropic!
1
1 comment
1
1 thank
A 40-year-old female asked:
Dr. Shah Nawaz
34 years experience Psychiatry
Seizure disorder: High dose Pristiq (desvenlafaxine) and wellbutrin have risk of seizure disorder be careful at high dose.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month